# SDR AALA20100909TUL14

- Difficulty date: June 30, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 61,692 hours, 21,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY PATHWAY LIGHTS IN COACH INOPERATIVE.  REPLACED MODULE FOR EMERGENCY PATHWAY LIGHTS IN COACH.  OPS CHECKED NORMAL.
